# SDR 2010F00082

- Difficulty date: January 14, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0250284
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK AT FLANGE OF INNER CHORD OF BS 2598 BULKHEAD.  MAJOR REPAIR ACCOMPLISHED BY TRIM OUT THE CRACKED CHORD AND INSTALL REPAIR PART INCLUDING SPLICE ANGLE.
